Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ic levothyroxine side effects

Premium Questions

Dr. Shehzad Topiwala MD

swollen parotid glands for 4 weeks, given anti biotics no effect. had thyroidectomy 3 years ago and XXXXXXX been on levothyroxine for 3 years. concerned about side effects ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr.   Binu Parameswaran Pillai MD

I take levothyroxine 50 tablet once a day by mistake I took another one at 8:15pm I took one this morning at 6:30 am I thought it was my allergic medicine will I have any side effects? ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Klerida Shehu MD

I have been suffering from really bad IBS for years so I took probiotics called Pearls IC for the first time (3 pills for 3 days) then stopped after getting bad stomach aches and nausea , been over 2 ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Rakhi Tayal MD

I took my levothyroxine 0.088 this a.m and fell asleep this afternon and took it again, thinking it was morning. Is that going to cause me problems? ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.   Binu Parameswaran Pillai MD

I have been taking levothyroxine for several years and have had rasges and extreme itching skin. I see that this med can cause these problems. My demitologest has found no remedy. Can you add to my ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)

Public Forum Discussions

Dr. Naresh ruparelia MD

is increasing after taking this medicine. Is this the side effect of taking Levothyroxine?with doctors online Hi ... after taking this medicine. Is this the side effect of taking... View answer

Answered by : Dr. Naresh ruparelia ( Cardiologist)
Dr. Sadiq Mughal MD

I had my thyroid radiated about thirty years ago. Since then I have had my ups and down trying to get it regulated. For many years I have been on the same dose of medication. Now in the last two months I have been sent to... View answer

Answered by : Dr. Sadiq Mughal ( Critical Care Specialist)
Dr. Karen Steinberg MD

My doc. put me on levothyroxine and I have been taking it properly everyday since September. My TSH has gotten really high and I have gained 7lbs. Don t tell me this is not a side effect ... View answer

Answered by : Dr. Karen Steinberg ( Internal Medicine Specialist)
Dr. Shreya Kunder MD

Recently started taking levothyroxin for hypothyroidism. My arms have started going to sleep on the night since I began taking it. I had a parathyroidectomy a month prior to beginning the levothyroxin ... View answer

Answered by : Dr. Shreya Kunder ( General & Family Physician)
Dr. Kathy Robinson MD

of my symptons are on the side effects page. I am rather concerned. Can i stop taking it? ...I was prescribed levothyroxine 50mcg. Its probably been two years. Someone at my husbands place ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Mobile Questions and Answers

Dr. Ashwin Bhandari MD

No, no such side effects are been reported regarding levothyroxine.

Dr. Raju A.T MD

Hi, Thanks for your query. No, there is no record of such a side effect. Regards,

Dr. Ramadevi Wani MD

If you are experiencing unwanted side effects, consult your endocrinologist to adjust the dose/ prescribe medications to counter the side effects.